# SDR SWAA2023020790454

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 RBL 1; RBL 12.<[01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE PART THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] LOCATED AND DRILLED NEW BRACKET ASSEMBLY P/N 149A8118-29 PO #902385 IAW SRM 51-40-05 AND DWG 149A8117;[03] OK TO INSTALL BRACKET REQUESTED;[04] OK TO INSTALL BS947 CENTER BLKHD SUPPORT.;[05] INSTALLED NEW BRACKET ASSEMBLY P/N 149A8118-29 PO #902385 IAW SRM 51-40-02-OG-0 AND DWG 149A8117.;[06] COMPLETED STEP 1.;[07] CORRECTED CORRECTIVE ACTION 6.;[08] UPDATE PART REMOVED;[09] COMPLETED STEP 1. VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
